# SDR SWAA060316

- Difficulty date: January 26, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 42,892 hours, 37,574 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Part number: 65447714
- Part serial: TSC690
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE VIBRATION FELT FROM RIGHT MLG.  FOUND RIGHT MLG SHIMMY DAMPER BOLT SHEARED BETWEEN TORSION LINKS.  REMOVED AND REPLACED RIGHT MLG SHIMMY DAMPER ASSY, NR 3 & NR 4 BRAKE LINES, NR 3 & NR 4 MAIN BRAKE ASSY, NR 3 & NR 4 MAIN TIRE/WHEEL ASSY AND RT MLG UPPER & LOWER TORSION LINKS PER MM.
